# SDR CALA2013101592052

- Difficulty date: October 12, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 54,043 hours, 21,494 cycles
- Engine: Iae V2522A5
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADD TO BCL FAULT. NO 2 BATTERY IS CYCLING ON & OFF.  REPLACED BATTERY 2 PUSH BUTTON SWITCH.  ACCOMPLISHED BCL 2 TEST IAW AMM 24-38-00.  TESTED OKAY.
